Voormalig onderzoek Faculteit Wiskunde en Informatica

Onderzoeksoutput

1965

Ein weiterer Beweis eines Zerlegungssatzes für meßbare Transformationen

Simons, F. H., 1965, In : Mathematische Zeitschrift. 89, 3, blz. 247-249

Onderzoeksoutput: Bijdrage aan tijdschriftTijdschriftartikelAcademicpeer review

Espaces localement K-convexes

Tiel, van, J., 1965, Utrecht: Utrecht University. 41 blz.

Onderzoeksoutput: ScriptieDissertatie 4 (Onderzoek NIET TU/e / Promotie NIET TU/e)

Het inwendig produkt

Doelder, de, P. J. & Habermann, A. N., 1965, In : Nieuw Tijdschrift voor Wiskunde. 52 (64/65), blz. 141-145

Onderzoeksoutput: Bijdrage aan tijdschriftTijdschriftartikelProfessioneel

Het MC-ALGOL 60-systeem voor de X8 : voorlopige programmeurs-handleiding

Kruseman Aretz, F. E. J., 1965, Amsterdam: Stichting Mathematisch Centrum. 23 blz. (Mathematisch Centrum. MR, rekenafdeling; vol. 81)

Onderzoeksoutput: Boek/rapportRapportAcademic

Open Access
Bestand
70 Downloads (Pure)

Monte Carlo estimation of powers of the distribution-free two-sample tests of Wilcoxon, Van der Waerden and Terry and the comparison of these powers

Laan, van der, P. & Oosterhoff, J., 1965, In : Statistica Neerlandica. 19, 4, blz. 265-276 11 blz.

Onderzoeksoutput: Bijdrage aan tijdschriftTijdschriftartikelAcademicpeer review

Numerical solution of a nonlinear eigenvalue problem

Bouwkamp, C. J., 1965, In : Proceedings of the Koninklijke Nederlandse Akademie van Wetenschappen: Series A: Mathematical Sciences. 68, 4, blz. 539-547

Onderzoeksoutput: Bijdrage aan tijdschriftTijdschriftartikelAcademicpeer review

On families of equi-uniformly distributed sequences in compact spaces

Baayen, P. C. & Helmberg, G., 1965, In : Mathematische Annalen. 161, 4, blz. 255-278 24 blz.

Onderzoeksoutput: Bijdrage aan tijdschriftTijdschriftartikelAcademicpeer review

3 Citaten (Scopus)

On some transformations related to shift transformations in infinite dyadic product spaces

Helmberg, G., 1965, In : Proceedings of the Koninklijke Nederlandse Akademie van Wetenschappen: Series A: Mathematical Sciences. 68, 5, blz. 803-812

Onderzoeksoutput: Bijdrage aan tijdschriftTijdschriftartikelAcademicpeer review

Optimale instelling van een pakmachine met behulp van simulatie op een computer

Doornbos, R., 1965, In : Statistica Neerlandica. 19, 4, blz. 201-212 12 blz.

Onderzoeksoutput: Bijdrage aan tijdschriftTijdschriftartikelAcademicpeer review

1 Downloads (Pure)

Schriftelijk examen Wiskunde M.O. A 1964

Doelder, de, P. J., 1965, In : Nieuw Tijdschrift voor Wiskunde. 52 (64/65), blz. 75-84

Onderzoeksoutput: Bijdrage aan tijdschriftTijdschriftartikelProfessioneel

1 Downloads (Pure)

Schriftelijk examen Wiskunde M.O. B 1964

Doelder, de, P. J., 1965, In : Nieuw Tijdschrift voor Wiskunde. 52 (64/65), blz. 85-97

Onderzoeksoutput: Bijdrage aan tijdschriftTijdschriftartikelProfessioneel

1 Downloads (Pure)

Solution of a problem in concurrent programming control

Dijkstra, E. W., 1965, In : Communications of the ACM. 8, 9, blz. 569- 1 blz.

Onderzoeksoutput: Bijdrage aan tijdschriftTijdschriftartikelAcademicpeer review

551 Citaten (Scopus)

Solution to Problem 5180 [1964,217] - Abel limit of nearly periodic sequences

Boersma, J., 1965, In : American Mathematical Monthly. 72, 3, blz. 326-326 1 blz.

Onderzoeksoutput: Bijdrage aan tijdschriftTijdschriftartikelProfessioneel

Solution to Problem 5197 [1964,441] - The curve r(\theta)=r(theta+alpha)

Post, K. A., 1965, In : American Mathematical Monthly. 72, 4, blz. 434-434 1 blz.

Onderzoeksoutput: Bijdrage aan tijdschriftTijdschriftartikelProfessioneel

Solution to Problem 5202 [1964, 561] - A multilinear system of equations

Lossers, O. P., 1965, In : American Mathematical Monthly. 72, 5, blz. 558-559 2 blz.

Onderzoeksoutput: Bijdrage aan tijdschriftTijdschriftartikelProfessioneel

1 Downloads (Pure)

Solution to Problem 5204 [1964, 561] - Representation of an irrational number

Post, K. A., 1965, In : American Mathematical Monthly. 72, 5, blz. 560-561 2 blz.

Onderzoeksoutput: Bijdrage aan tijdschriftTijdschriftartikelProfessioneel

Solution to Problem 5243 [1964, 1047] - The end of the knight

Bosch, A. J. & IJzeren, van, J., 1965, In : American Mathematical Monthly. 72, 9, blz. 1040-1041 2 blz.

Onderzoeksoutput: Bijdrage aan tijdschriftTijdschriftartikelProfessioneel

Solution to Problem 5246 [1964,1137] - Nondifferentiability of inverse of a continuous modulus of continuity

Post, K. A., 1965, In : American Mathematical Monthly. 72, 10, blz. 1138-1139 2 blz.

Onderzoeksoutput: Bijdrage aan tijdschriftTijdschriftartikelProfessioneel

Solution to Problem 5252 [1964,1138] - Complementary sets of integers

Lossers, O. P., 1965, In : American Mathematical Monthly. 72, 10, blz. 1144-1145

Onderzoeksoutput: Bijdrage aan tijdschriftTijdschriftartikelProfessioneel

2 Downloads (Pure)

Solution to Problem 63-14: A resistance problem

Bouwkamp, C. J., 1965, In : SIAM Review. 7, 2, blz. 286-290

Onderzoeksoutput: Bijdrage aan tijdschriftTijdschriftartikelProfessioneel

Open Access
Bestand
36 Downloads (Pure)

Solution to Problem 63-6 : Asymptotic distribution of lattice points in a random rectangle

Bruijn, de, N. G., 1965, In : SIAM Review. 7, 2, blz. 274-276 3 blz.

Onderzoeksoutput: Bijdrage aan tijdschriftTijdschriftartikelProfessioneel

Open Access
Bestand
60 Downloads (Pure)

Solution to Problem 63-7 : On commutative rotations

Post, K. A., 1965, In : SIAM Review. 7, 2, blz. 276-276 1 blz.

Onderzoeksoutput: Bijdrage aan tijdschriftTijdschriftartikelProfessioneel

Open Access
Bestand
28 Downloads (Pure)

Solution to Problem 64-6*: Gravitational attraction

Bouwkamp, C. J., 1965, In : SIAM Review. 7, 4, blz. 562-564

Onderzoeksoutput: Bijdrage aan tijdschriftTijdschriftartikelProfessioneel

Open Access
Bestand
29 Downloads (Pure)

Solution to Problem 64-7 : An asymptotic series

Bruijn, de, N. G., 1965, In : SIAM Review. 7, 4, blz. 564-565 2 blz.

Onderzoeksoutput: Bijdrage aan tijdschriftTijdschriftartikelProfessioneel

Open Access
Bestand
44 Downloads (Pure)

Some extremal problems about differential equations with perturbations

Bruijn, de, N. G., 1965, In : Journal of Mathematical Analysis and Applications. 10, 1, blz. 221-230

Onderzoeksoutput: Bijdrage aan tijdschriftTijdschriftartikelAcademicpeer review

Open Access
Bestand
39 Downloads (Pure)

Über die Zerlegung einer meßbaren Transformation in konservative und dissipative Bestandteile

Helmberg, G., 1965, In : Mathematische Zeitschrift. 88, 4, blz. 358-367 10 blz.

Onderzoeksoutput: Bijdrage aan tijdschriftTijdschriftartikelAcademicpeer review

Über rein dissipative transformationen

Helmberg, G., 1965, In : Mathematische Zeitschrift. 90, 1, blz. 41-53 13 blz.

Onderzoeksoutput: Bijdrage aan tijdschriftTijdschriftartikelAcademicpeer review

1 Citaat (Scopus)
1966

A dualization of Kac's recurrence theorem

Helmberg, G. & Simons, F. H., 1966, In : Proceedings of the Koninklijke Nederlandse Akademie van Wetenschappen: Series A: Mathematical Sciences. 69, 5, blz. 608-615

Onderzoeksoutput: Bijdrage aan tijdschriftTijdschriftartikelAcademicpeer review

Application of the thermodynamics of irreversible processes to continuum mechanics

Kluitenberg, G. A., 1966, 1966 Non-equilibrium Thermodynamics, Variational Techniques and Stability (Proc. Sympos. Univ. Chicago, May 17-19, 1965). Chicago IL: Univ. Chicago Press, blz. 91-99

Onderzoeksoutput: Hoofdstuk in Boek/Rapport/CongresprocedureConferentiebijdrageAcademicpeer review

A problem of optimal control

Bruijn, de, N. G., 1966, In : Journal of Mathematical Analysis and Applications. 14, 2, blz. 185-190

Onderzoeksoutput: Bijdrage aan tijdschriftTijdschriftartikelAcademicpeer review

Open Access
Bestand
42 Downloads (Pure)

A sequential distribution-free two-sample grouped test with three possible decisions

Laan, van der, P., 1966, In : Statistica Neerlandica. 20, 1, blz. 31-41 11 blz.

Onderzoeksoutput: Bijdrage aan tijdschriftTijdschriftartikelAcademicpeer review

1 Citaat (Scopus)

A statistical study of physical classroom experiments

Mandel, J., 1966, Eindhoven: Technische Hogeschool Eindhoven. 101 blz.

Onderzoeksoutput: ScriptieDissertatie 1 (Onderzoek TU/e / Promotie TU/e)

Open Access
Bestand
94 Downloads (Pure)

Axiomatique des algèbres de Boole

Albada, van, P. J., 1966, In : Bulletin de la Société Mathématique de Belgique. 18, blz. 260-272

Onderzoeksoutput: Bijdrage aan tijdschriftTijdschriftartikelAcademicpeer review

3 Downloads (Pure)

Die Instabilität eines federnd gelagerten und teilweise mit Flüssigkeit gefüllten umlaufenden Hohlzylinders

Kuipers, M., 1966, In : Forschung im Ingenieurwesen. 32, 6, blz. 194-195

Onderzoeksoutput: Bijdrage aan tijdschriftTijdschriftartikelAcademicpeer review

6 Citaten (Scopus)
2 Downloads (Pure)

Electromagnetic diffraction by a unidirectionally conducting circular disk

Boersma, J., 1966, In : SIAM Journal on Applied Mathematics. 14, 6, blz. 1471-1495

Onderzoeksoutput: Bijdrage aan tijdschriftTijdschriftartikelAcademicpeer review

Open Access
Bestand
86 Downloads (Pure)

Enige opmerkingen over limieten

Doelder, de, P. J., 1966, In : Nieuw Tijdschrift voor Wiskunde. 53 (65/66), blz. 104-107

Onderzoeksoutput: Bijdrage aan tijdschriftTijdschriftartikelProfessioneel

Mathematicus scribens

Helmberg, G., 1966, Eindhoven: Technische Hogeschool Eindhoven. 23 blz.

Onderzoeksoutput: Boek/rapportInaugurale redeAcademic

Open Access
Bestand
38 Downloads (Pure)

Metric theorems in the theory of asymptotic distribution modulo 1

Kuipers, L. & Steen, van der, P., 1966, In : Proceedings of the Koninklijke Nederlandse Akademie van Wetenschappen: Series A: Mathematical Sciences. 69, 3, blz. 300-310

Onderzoeksoutput: Bijdrage aan tijdschriftTijdschriftartikelAcademicpeer review

Middelpunt en symmetrie bij een kwadriek

Doelder, de, P. J., 1966, In : Nieuw Tijdschrift voor Wiskunde. 53 (65/66), blz. 154-162

Onderzoeksoutput: Bijdrage aan tijdschriftTijdschriftartikelProfessioneel

258 Downloads (Pure)

On almost additive functions

Bruijn, de, N. G., 1966, In : Colloquium Mathematicum. 15, 1, blz. 59-63

Onderzoeksoutput: Bijdrage aan tijdschriftTijdschriftartikelAcademicpeer review

Open Access
Bestand
65 Downloads (Pure)

On a problem concerning conservative transformations

Post, K. A., 1966, In : Proceedings of the Koninklijke Nederlandse Akademie van Wetenschappen: Series A: Mathematical Sciences. 69, 1, blz. 52-54

Onderzoeksoutput: Bijdrage aan tijdschriftTijdschriftartikelAcademicpeer review

On the diffusion of load from a stiffener into an infinite wedge-shaped plate

Alblas, J. B. & Kuypers, W. J. J., 1966, In : Applied Scientific Research, Section A : Mechanics, Heat, Chemical Engineering, Mathematical Methods. 15, 1, blz. 429-439 11 blz.

Onderzoeksoutput: Bijdrage aan tijdschriftTijdschriftartikelAcademicpeer review

9 Citaten (Scopus)

On the motion of a row of colliding particles

Kuipers, M. & Paardekooper, M. H. C., 1966, In : Ingenieur Archiv. 35, 1, blz. 61-72

Onderzoeksoutput: Bijdrage aan tijdschriftTijdschriftartikelAcademicpeer review

1 Downloads (Pure)

On the number of positive integers $\leq x$ and free of prime factors $>y$. II

Bruijn, de, N. G., 1966, In : Proceedings of the Koninklijke Nederlandse Akademie van Wetenschappen: Series A: Mathematical Sciences. 69, 3, blz. 239-247

Onderzoeksoutput: Bijdrage aan tijdschriftTijdschriftartikelAcademicpeer review

Open Access
Bestand
232 Downloads (Pure)

Quelques groupes speciaux, engendres par des éléments involutifs

Albada, van, P. J., 1966, In : Bulletin de la Société Mathématique de Belgique. 21, blz. 285-297

Onderzoeksoutput: Bijdrage aan tijdschriftTijdschriftartikelAcademicpeer review

Remark concerning a theorem on eigenvectors of bounded linear operators

Seidel, J. J., 1966, In : Proceedings of the Koninklijke Nederlandse Akademie van Wetenschappen: Series A: Mathematical Sciences. 69, 3, blz. 358-359

Onderzoeksoutput: Bijdrage aan tijdschriftTijdschriftartikelAcademicpeer review

Schriftelijk examen Wiskunde M.O. A 1965

Doelder, de, P. J., 1966, In : Nieuw Tijdschrift voor Wiskunde. 53 (65/66), blz. 52-63

Onderzoeksoutput: Bijdrage aan tijdschriftTijdschriftartikelProfessioneel

4 Downloads (Pure)

Schriftelijk examen Wiskunde M.O. B 1965

Doelder, de, P. J., 1966, In : Nieuw Tijdschrift voor Wiskunde. 53 (65/66), blz. 64-75

Onderzoeksoutput: Bijdrage aan tijdschriftTijdschriftartikelProfessioneel